MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PICC SET: 2-L 16 GA X 19-1/2" (50 CM); CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW PICC SET: 2-L 16 GA X 19-1/2" (50 CM); CATHETER INTRAVASCULAR THERAPE
Model Number IPN914865
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint is reported as: the catheter had a "rupture in the middle" and "fluid leaked into non-intravascular spaces causing phlebitis" in the patient's upper limb.The catheter was removed and replaced immediately.It was unknown if the patient received treatment for the "phlebitis".The patient's condition was reported as "in optimal health".
 
Additional Manufacturer Narrative
(b)(4), complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PICC SET: 2-L 16 GA X 19-1/2" (50 CM)
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11236396
Report Number9680794-2021-00017
Device Sequence Number14488427
Product Code LJS
UDI-Device Identifier10801902158403
UDI-Public10801902158403
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K042126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2022
Device Model NumberIPN914865
Device Catalogue NumberPS-01652
Device Lot Number14F20C0227
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Outcome Attributed to Adverse Event Other;